# SDR C2XA02BT041

- Difficulty date: August 17, 2002
- Submitted: August 17, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO3398, DURING SERVICE CHECK MAINTENANCE FOUND THE AFT OVERHEAD AISLE EMERGENCY LIGHT TO BE INOPERATIVE.....REMOVED AND REPLACED THE LAMP IN THE AISLE OVERHEAD EMERGENCY LIGHT. OPS.CHECKED GOOD.
